Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Have been diagnosed with hyperthyroidism. Taking carbizol. Will growth get interrupted?

Hello, Sir-
when i was studying in college doctor found a disease named "Hyperthyroidism". then i took proper treatment and now i fell better. I think i am curing. its been 3/4 years i m taking the medicine carbizol. Now i m 20~21 and my height is 5.4". Sir i think my normal growth was interrupted for this disease.
Are there any method or technique or any possibility to increase my height at least 2/3 inch?
Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Thanks for using Healthcaremagic,
After going through your history, you are having Hyperthyroidism that is overactive thyroid and,This is great that you are feeling better you need to monitor Thyroid function and medical check up periodically.
Your age is 20- 21 years by this time growth plates in long bones are already fused and any increase in height is unlikely.
This is more important to be healthy. Please do not worry about your height.
Taking care of diet and good fitness through exercise and may be use of high heel shoes for short time only can help.
There are some surgical ways to increase height can discuss with orthopedic surgeon who deals with this surgery.
Antithyroid drugs needs special care during pregnancy so take care and if surgery of Thyroid is possible and that can cure or later on supplement with thyroxine may be required.
Take care.
Good Luck.
Dr.Akhilesh Dubey M.D.
Answered: Mon, 24 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor